Welcome to the depression forum. How long have you been on the zoloft? It may take time for things to change. As much as a couple of months. So try to be patient and see what happens. I would let your doctor know what you are doing with your meds though.
Have you ever tried wellbutrin? It does not cause weight gain. You may be able to take something like abilify or another mood stabilizer with it. I am not sure though. I don't know if wellbutrin would make you nervous though as it has a stimulant effect.
I drink a lot of water and walk a lot. It really helps to keep your weight under control. I cut out soda. As it has a lot of sugar. I do drink a lot of coffee though with creamer. I am trying to cut that out too. I can't live without the coffee, but I could live without the creamer everytime.
If you can, walk... It not only burns calories, but it makes you feel better. I just went today. First time for a good walk since fall. It made me feel wonderful.
I hope that you get this sorted out. And as Trish said, it might be a good idea to show your doc what you posted. I think you have a ligitemate complaint. And I think that they will try to help you. Don't go off cold turkey, and doctor should be notified as to what you are doing. They can help you. Maybe put you on something new as you come off of the zoloft.
Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression, allergies